# SDR SWIA20250612527

- Difficulty date: May 27, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N413SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000909
- Aircraft time: 6,939 hours, 5,611 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADM# 8203- EVALUATE AND IMPROVE APPEARANCE DENT LT SIDE FUSELAGE APPROXIMATELY BETWEEN FRAMES 11L AND 12L STRINGERS 14L AND 15L   (C-CHECK RO 06/11/2025)PERFORMED A DOUBLER REPAIR FOR A DENT ON FORWARD FUSELAGE BETWEEN FR11L AND FR12L STRINGERS 14L AND 15L. REF ETD2025-170-922230. REPAIR WEIGHS 226.5 GRAMS AND DOES NOT EFFECT WEIGHT AND BALANCE.
